# SDR SWAA2013110521909

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 53,279 hours, 31,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11336
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PASSENGER CABIN EMERGENCY AISLE LIGHT CONNECTOR BROKEN AT STATION 752.  R & R CONNECTOR IAW WDM & MM.
